# SDR 99ZZZX1449

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont TSIO360LB
- System (JASC): 8510 · Reciprocating Engine Front Section
- Part: Gears
- Part number: 632612
- Condition: Worn
- Location: Starter
- Part time: 66 hours
- Component: 646220A41
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MENTIONED GEARS HAD ALL TEETH WORN OFF. THIS ALLOWED METAL FITTINGS TO CONTAMINATE ENGINE NECESSATATING ENGINE REMOVAL. CAUSE UNKNOWN.  8130-3 FORM INFO FROM TCM W.O. DS10-28913.
